# SDR DL72W991936

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Part number: BMS1331
- Condition: Split
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HUSH-KIT MOD FOUND NUMEROUS LONGITUDINAL SPLITS ON INSULATION OF ALL 3 GEN FEEDER CABLES IN MID PYLON AREA.  REPLACED CABLES FROM SPLICES IN LT 48 SEC TO FIREWALL DISC WITH NEWTYPE CABLES BMS 13-58 DL (P/N 012210733) PER BOEING SERVICE  LETTER 727-SL-24-026-A.
